RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 3, Pages 52–85 (Mi aa1341)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

Local smoothness of an analytic function compared to the smoothness of its modulus

A. V. Vasina, S. V. Kislyakovb, A. N. Medvedevc

a Admiral Makarov State University of Maritime and Inland Shipping, St. Petersburg, Russia
b St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences, St. Petersburg, Russia
c St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (417 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:3, 397–420

Bibliographic databases:

Received: 28.02.2013

Citation: A. V. Vasin, S. V. Kislyakov, A. N. Medvedev, “Local smoothness of an analytic function compared to the smoothness of its modulus”, Algebra i Analiz, 25:3 (2013), 52–85; St. Petersburg Math. J., 25:3 (2014), 397–420

Citation in format AMSBIB
\Bibitem{VasKisMed13}
\by A.~V.~Vasin, S.~V.~Kislyakov, A.~N.~Medvedev
\paper Local smoothness of an analytic function compared to the smoothness of its modulus
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 3
\pages 52--85
\mathnet{http://mi.mathnet.ru/aa1341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184598}
\zmath{https://zbmath.org/?q=an:1302.30075}
\elib{http://elibrary.ru/item.asp?id=20730208}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 3
\pages 397--420
\crossref{https://doi.org/10.1090/S1061-0022-2014-01296-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924420486}


Linking options:
  • http://mi.mathnet.ru/eng/aa1341
  • http://mi.mathnet.ru/eng/aa/v25/i3/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Medvedev, “Drop of the smoothness of an outer function compared to the smoothness of its modulus, under restrictions on the size of boundary values”, J. Math. Sci. (N. Y.), 215:5 (2016), 608–616  mathnet  crossref  mathscinet
    2. A. N. Medvedev, “Comparison of boundary smoothness for an analytic function and for its modulus in the case of the upper half-plane”, J. Math. Sci. (N. Y.), 229:5 (2018), 534–544  mathnet  crossref  mathscinet
    3. A. N. Medvedev, “Obschie gëlderovy usloviya poryadka ne vyshe 2 dlya analiticheskoi funktsii i ee modulya v granichnoi tochke”, Issledovaniya po lineinym operatoram i teorii funktsii. 45, Zap. nauchn. sem. POMI, 456, POMI, SPb., 2017, 155–159  mathnet
    4. F. A. Shamoyan, “Analytic functions with smooth absolute value of boundary data”, Ufa Math. J., 9:3 (2017), 148–157  mathnet  crossref  isi  elib
    5. I. M. Vasil'ev, “Local boundary smoothness of an analytic function and its modulus in several dimensions: an announcement”, Issledovaniya po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 30–33  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:608
    Full text:128
    References:70
    First page:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020